# SDR FDEA201009213612

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 58,768 hours, 17,474 cycles
- Engine: Pwa PW4158
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Out Of Position
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS SLIDING WINDOW VERIFIED CLOSED AND LOCKED  PRIOR TO BLOCKOUT. EXTREMELY LOUD AIR NOISE AFTER  ROTATION, INCREASINGLY LOUDER DURING ACCELERATION.  FOUND CAPT SLIDING WINDOW SEAL OUT OF POSITION.  REPOSITIONED INTO PROPER LOCATION REF AMM  56-12-13-04-0 VERIFIED WINDOW CLOSED AND PROPERLY LOCKED. ALSO CHECKED HISTORY LAST 90 DAYS, NONE  FOUND. OK FOR SERVICE.  (CLOSED)
